RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 159, Number 5, Pages 958–960 (Mi dan30638)  

MATHEMATICS

Majorants for the derivative of a polynomial

D. L. Berman


Full text: PDF file (338 kB)

Bibliographic databases:
Presented: . . 
Received: 04.06.1964

Citation: D. L. Berman, “Majorants for the derivative of a polynomial”, Dokl. Akad. Nauk SSSR, 159:5 (1964), 958–960

Citation in format AMSBIB
\Bibitem{Ber64}
\by D.~L.~Berman
\paper Majorants for the derivative of a polynomial
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 159
\issue 5
\pages 958--960
\mathnet{http://mi.mathnet.ru/dan30638}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0169837}
\zmath{https://zbmath.org/?q=an:0131.06501}


Linking options:
  • http://mi.mathnet.ru/eng/dan30638
  • http://mi.mathnet.ru/eng/dan/v159/i5/p958

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019